# SDR AALA202508298290

- Difficulty date: August 25, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bolt
- Part number: D5746004220000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 3 (LOWER BOLT) ON LH WING L: 0.450 INCH, W: 0.171 INCH, D: 0.001 INCH. MAINTENANCE REPLACED ATTACH BOLT AT SLAT TRACK 3 ON LH WING.
